A Study on(λ−µ)Zweier Sequences and Their Behaviour in Neutrosophic Normed Spaces

Authors

  • Vakeel A Khan Department of Mathematics, Aligarh Muslim University Aligarh, India
  • Mohd Faisal Department of Mathematics, Aligarh Muslim University Aligarh, India

Keywords:

Neutrosophic normed space, Statistical convergence, (λ−µ) Zweier convergence, I-convergence

Abstract

Ideal convergence of sequences in neutrosophic normed spaces is defined by ¨ Omer Ki¸ si [12]. This
 paper defines new sequence spaces using the Zweier matrix and neutrosophic norm. We explore (λ,µ)-Zweier
 convergence, (λ,µ) ideal convergence of double sequences in neutrosophic norm. We show that a double se
quence that is (λ,µ)-Zweier convergent or ideal convergent has a unique limit with respect to neutrosophic
 norm. Additionally, we prove that (λ,µ)-Zweier ideal convergence is equivalent to (λ,µ)-Zweier ideal Cauchy
 for a double sequence in neutrosophic normed space.

Downloads

Download data is not yet available.

Downloads

Published

2024-09-10

How to Cite

Vakeel A Khan, & Mohd Faisal. (2024). A Study on(λ−µ)Zweier Sequences and Their Behaviour in Neutrosophic Normed Spaces. Neutrosophic Sets and Systems, 73, 570-583. https://fs.unm.edu/nss8/index.php/111/article/view/5093